MathSciNet Relay Station
MathSciNet bibliographic data
MR995400 14J30 (14J35 14J40)
Mukai, Shigeru Biregular classification of Fano $3$-folds and Fano manifolds of coindex $3$. Proc. Nat. Acad. Sci. U.S.A. 86 (1989), no. 9, 3000–3002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement